On the convergence of an iteration process
Diskretnyj analiz i issledovanie operacij, no. 12 (1974), pp. 54-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1974_12_a7,
author = {I. I. Dikin},
title = {On the convergence of an iteration process},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {54--60},
year = {1974},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1974_12_a7/}
}
I. I. Dikin. On the convergence of an iteration process. Diskretnyj analiz i issledovanie operacij, no. 12 (1974), pp. 54-60. http://geodesic.mathdoc.fr/item/DA_1974_12_a7/